Infinite divisibility of random variables and their integer parts
1996 (English)In: STATISTICS & PROBABILITY LETTERS, Vol. 28, no 3, 271-278 p.Article in journal (Other scientific) Published
It is examined to what extent the infinite divisibility of a random variable X entails the infinite divisibility of its integer part [X] or vice versa. As a special case passage times are considered in processes with independent increments such as the pos
Place, publisher, year, edition, pages
ELSEVIER SCIENCE BV , 1996. Vol. 28, no 3, 271-278 p.
infinite divisibility; process with independent increments; stable processes; Mittag-Leffler distribution
IdentifiersURN: urn:nbn:se:uu:diva-27018OAI: oai:DiVA.org:uu-27018DiVA: diva2:54912
Addresses: UPPSALA UNIV, DEPT MATH, S-75106 UPPSALA, SWEDEN. UNIV COPENHAGEN, DEPT MATH, DK-2100 COPENHAGEN, DENMARK. TECH UNIV EINDHOVEN, DEPT MATH & COMP SCI, 5600 MB EINDHOVEN, NETHERLANDS.2008-10-172008-10-172011-01-15